# SDR FDEA202305180896

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-300
- Aircraft serial: 63107
- Aircraft time: 6,490 hours, 3,193 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000314
- Condition: Delaminated
- Location: Zone 600
- Part time: 6,490 hours, 3,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, WITH DENT ON LOWER INTERNAL PART. RH WING OUTBOARD TRAILING EDGE FLAP, WEDGE ON LOWER SKIN AT POSITION OTEF 12.36:   DAMAGE WAS REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1 FIG. 201 PAG. 1-2 AND SRM 51-70-17-  0G PAG. 26, 49 FIG. 11 PARAG. 4.C.  REV. 85 DEC15/2022
